# SDR REXA2013032100479

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 11,231 hours, 6,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-300, ANTENNA DOUBLER HAS CORROSION AT A/C BELLY BETWEEN FRAMES 310 AND 295, IN THE FWD E & E BAY.  REPAIRED ANTENNA DOUBLER AT FS 295 & 310 FWD E & E BAY IAW CRJ 900 SRM 51-42-06.
